Background: There are few reports about Stevens-Johnson syndrome, a bullous form of erythema multiforme, that can develop in patients treated with cranial irradiation and antiepileptic drugs, especially with phenytoin. We present a patient who developed toxic epidermal necrolysis, a rare and severe form of Stevens-Johnson syndrome, during cranial radiotherapy and phenytoin treatment. Case Report: A 65-year-old male patient with stage IIIB non-small cell lung carcinoma developed a brain metastasis. The patient was treated with phenytoin and dexamethasone. Palliative total cranial irradiation was performed. On the 23rd day of phenytoin administration, erythema and edema in the radiotherapy area and lips, as well as widespread maculopapular eruptions and rashes in the upper thoracic area were observed. The dermal lesions progressed to bullae and subsequently toxic epidermal necrolysis covering 70% of the whole body surface developed. The patient died within 15 days of appearance of the lesions due to secondary infections, despite supportive and symptomatic treatment. Conclusion: Although toxic epidermal necrolysis is a rare toxicity it must always be considered during cranial irradiation and antiepileptic prophylaxis.